Bicategories of spans and relations

Aurelio Carboni*, Stefano Kasangian, Ross Street

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    26 Citations (Scopus)

    Abstract

    A new kind of bicategorical limit is used to characterize bicategories of the form Spant(E) and Rel(E) where in the former case E is a category with pullbacks and in the latter E is a regular category. The characterization of Rel(E) differs from those in the literature which require involutions on the bicategories.

    Original languageEnglish
    Pages (from-to)259-267
    Number of pages9
    JournalJournal of Pure and Applied Algebra
    Volume33
    Issue number3
    DOIs
    Publication statusPublished - 1984

    Fingerprint

    Dive into the research topics of 'Bicategories of spans and relations'. Together they form a unique fingerprint.

    Cite this